全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:O. V. Ivanov , I. V. Orlovs’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.32-61
摘要:We study nonlinear regression models with discrete time and errors of observations whose spectrum is singular. Sufficient conditions are established for the consistency, asymptotic uniqueness, and asymptotic normality of the M -estimates of unknown parameters.
作者:O. V. Ivanov , I. V. Orlovs’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2008, Vol.60 (11), pp.1716-1739
摘要:Sufficient conditions are obtained for the asymptotic normality of M -estimates of the unknown parameters of nonlinear regression models with discrete time and independent identically distributed errors of observations.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×